# SDR DALA2018062004156

- Difficulty date: June 19, 2018
- Submitted: June 22, 2018
- Operation: Air carrier
- Aircraft: N830MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29701
- Aircraft time: 71,075 hours, 14,240 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Module
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE FOR GEAR NOT DOWN. AT BEGINNNING AN IDLE DECENT,  MESSAGE EXTINGUISHES WHEN POWER IS ADDED. REPLACED LANDING CONFIG MODULE M983 NO FAULTS AT THIS TIME.
